# SDR 03FDEA01139

- Difficulty date: July 23, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 37,601 hours, 8,599 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FLAP (FLAP SIDE) - O/B HINGE O/B PIVOT HOLE AND LUG INNER AND OUTER SURFACE CORRODED.  RT I/B FLAP (FLAP SIDE)- O/B HINGE, O/B PIVOT HOLE AND LUG INNER AND   OUTER SURFACE REPAIRED AS PER FEDEX EA 1-5750-69257 - WINGS - TRAILING EDGE & TRAILING EDGE DEVICES - RH INBD FLAP HINGE BRACKET ASSY REPAIR.
